Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 430, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 10, 2025, 5:11 PM CDT for Terrell County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 5:11 PM CDT (22:11 UTC)
- Expired
- Jun 10, 2025, 6:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Terrell County, TX
The radar
The Laughlin AFB radar (KDFX), 180 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:44 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 10.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2872 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.5
The text
As transmitted.
694
WUUS54 KMAF 102211
SVRMAF
TXC443-102315-
/O.NEW.KMAF.SV.W.0430.250610T2211Z-250610T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
511 PM CDT Tue Jun 10 2025
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Southeastern Terrell County in southwestern Texas...
* Until 615 PM CDT.
* At 511 PM CDT, a severe thunderstorm was located over Dryden,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dryden and Terrell County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2980 10180 2981 10182 2979 10182 2981 10185
2978 10193 2982 10198 2980 10199 2980 10204
2979 10207 2980 10214 2985 10219 2984 10222
2986 10225 2985 10226 2987 10227 2988 10232
3030 10230 3024 10176 2978 10176 2978 10181
TIME...MOT...LOC 2211Z 277DEG 20KT 3006 10210
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
933 follow-up statements
680
WWUS54 KMAF 102215
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
515 PM CDT Tue Jun 10 2025
TXC443-102315-
/O.CON.KMAF.SV.W.0430.000000T0000Z-250610T2315Z/
Terrell TX-
515 PM CDT Tue Jun 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN TERRELL COUNTY...
At 515 PM CDT, a severe thunderstorm was located over Dryden, moving
east at 25 mph.
THIS IS A DESTRUCTIVE STORM FOR DRYDEN.
HAZARD...90 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
Locations impacted include...
Dryden and Terrell County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2980 10180 2981 10182 2979 10182 2981 10185
2978 10193 2982 10198 2980 10199 2980 10204
2979 10207 2980 10214 2985 10219 2984 10222
2986 10225 2985 10226 2987 10227 2988 10232
3030 10230 3024 10176 2978 10176 2978 10181
TIME...MOT...LOC 2215Z 277DEG 20KT 3006 10207
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...90 MPH
$$
93712
WWUS54 KMAF 102250
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
550 PM CDT Tue Jun 10 2025
TXC443-102315-
/O.CON.KMAF.SV.W.0430.000000T0000Z-250610T2315Z/
Terrell TX-
550 PM CDT Tue Jun 10 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN TERRELL COUNTY...
At 550 PM CDT, a severe thunderstorm was located near Pumpville, or
18 miles northwest of Langtry, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dryden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2984 10221 3028 10215 3024 10176 2978 10176
2978 10181 2980 10180 2981 10182 2979 10182
2981 10185 2978 10193 2982 10198 2980 10199
2980 10204 2979 10207 2980 10214 2985 10219
TIME...MOT...LOC 2250Z 279DEG 23KT 3003 10174
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
93771
WWUS54 KMAF 102305 RRA
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
605 PM CDT Tue Jun 10 2025
TXC443-102315-
/O.EXP.KMAF.SV.W.0430.000000T0000Z-250610T2315Z/
Terrell TX-
605 PM CDT Tue Jun 10 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TERRELL COUNTY
WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Texas.
&&
LAT...LON 2984 10221 3028 10215 3024 10176 2978 10176
2978 10181 2980 10180 2981 10182 2979 10182
2981 10185 2978 10193 2982 10198 2980 10199
2980 10204 2979 10207 2980 10214 2985 10219
TIME...MOT...LOC 2305Z 277DEG 20KT 3002 10166
$$
93What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 1:41 PM CDT, 3 hours 30 minutes earlier. Its key messages:
- Updated at 135 PM CDT Tue Jun 10 2025
- Cooler than average temperatures with strong to severe storms today and Wednesday. Large hail, damaging winds, and heavy rain are main threats with severe storms, although a tornado or two cannot be ruled out.
- Warming trend in high and low temperatures after Wednesday, with warmer than average temperatures and near zero rain chances by this weekend continuing into next week.
Area forecast discussion, Jun 10, 1:41 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 141 PM CDT Tue Jun 10 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 135 PM CDT Tue Jun 10 2025 - Cooler than average temperatures with strong to severe storms today and Wednesday. Large hail, damaging winds, and heavy rain are main threats with severe storms, although a tornado or two cannot be ruled out. - Warming trend in high and low temperatures after Wednesday, with warmer than average temperatures and near zero rain chances by this weekend continuing into next week. && .SHORT TERM... (This afternoon through Wednesday night) Issued at 135 PM CDT Tue Jun 10 2025 In wake of this morning's now weakening MCS visible from warming albeit cold cloud tops over west-central TX in IR satellite imagery, clearing with scattered clouds have been apparent immediately west of the MCS, with westerly winds right behind the MCS switching back to southeast return flow. An MCV and agitated cumulus on VIS satellite imagery have been apparent over Davis Mountains since mid morning, and this is serving as a focus for storm initiation, along with isolated convection over northwest Permian Basin and in near stationary severe storms currently anchored to terrain upstream of the forecast area from Otero and Lincoln into Chaves Counties in New Mexico. Storms over Brewster County moving east into Terrell County in outflow behind the MCS are also apparent on VIS/IR, but has not delayed expansion of storms from Davis Mountains into this region. Simulated IR satellite imagery in deterministic model and high-res CAMs are consistent today in showing storm over Davis Mountains into Lower Trans Pecos by late afternoon into early evening, expanding east, with storm activity also possible over SE NM plains and Permian Basin. The upper air pattern depicted in deterministic and ensemble models continues to feature a positively tilted short wave over the northern Great Lakes and troughing of lowered geopotential heights extending into the Southern MS Valley, with a less distinct positively tilted trough over the AZ/NM/northern Mexico border. Both these mid to upper tropospheric features will continue to impart westerly shear over the forecast area of at least 35 to 40 knots, especially over central portions of the forecast area from Culberson County into Stockton Plateau and Lower Trans Pecos. This magnitude of surface to mid tropospheric shear will continue to be supportive of sustained rotating updrafts characteristic of long-lived storms capable of producing severe weather. Forecast soundings over the forecast area show instability of at least 1500-2000 J/kg, minimal CIN with magnitude less than 20 J/kg, DCAPE 1000-1500 J/kg, and low- level to mid- level lapse rates of 7-8 C/km, indicating potential for large non hydrostatic motions and ability for storms to be rooted in the surface boundary layer, suggestive of a damaging wind threat. PWATs vary in ensembles from around 1.00" from Culberson County and Upper Trans Pecos to around 1.30" to 1.50" central and eastern Permian Basin into eastern Stockton Plateau - sufficient for minimizing melting of falling hailstones, with SHIP values in all these regions at least 1.5, pointing to a large hail risk as well, although low-level RH close to 70% despite mid-level RH below 70% may minimize the large hail risk, especially with upscale growth of storms farther east. 0-3 km SRH across this central region corridor from Culberson County into Lower Trans Pecos has magnitudes at least at the 80 m2/s2 minimum threshold for tornadogenesis, LCLs below 2000 meters and under 1000 meters by evening, and elongated hodographs with easterly backed low-level winds underneath veering and increasing westerly winds. However, STP values are close to zero, so damaging wind and then large hail again appear to be the main threat with today's storms. SPC has highlighted southern Eddy and Lea Counties into most of Brewster County and Terrell County in a SLGT risk, a MRGL risk all other parts of the forecast area, and mentioned daytime heating of elevated terrain over Davis Mountains and moisture advection via southeasterly low-level upslope winds behind outflow boundary from this morning's MCS as factors in renewed thunderstorm formation. As in the past two days, storm motion is expected to be to the southeast through the evening. SPC has 5% to 15% risk of damaging wind and hail, 2% risk of tornadoes within 25 miles of any given point in this hatched SLGT risk area. WPC Surface Analysis also depicts a meandering synoptic scale quasi- stationary front meandering in vicinity of central and southern portions of the forecast area, where forcing for ascent along the boundary will be modulated by aforementioned mesoscale outflow boundaries and storm interactions. NBM PoP grids reflect the uncertainty in coverage and prevailing storm mode from the moderate CAPE-moderate shear-low CIN setup today, with a relative maximum in PoPs at least 40% to 55% over Davis Mountains extending into SE NM plains this afternoon, and into most of Brewster County and Terrell County into Lower Trans Pecos later this evening into the overnight, while 35% to 50% PoPs concurrently develop eastward from SE NM plains into Permian Basin. CAA and evaporational cooling from storms behind the weakening quasi-stationary front will be partially offset by diurnal heating, but the humid easterly upslope flow maintaining scattered clouds and filtered sunshine are again expected to tilt daytime temperatures to 5 degrees below average north of the quasi- stationary cold front, and near to 5 degrees above average south of the quasi-stationary cold front. Tonight, highest PoPs develop east and southeast as storms in high-res CAMs are shown as moving into the eastern and southeastern portions of the forecast area overnight. CAA and evaporational cooling from storm precipitation will likewise be offset by low-level clouds and water vapor advection limiting radiational cooling, so lows end up near average and in the 60s, upper 50s northern Lea County and Davis Mountains into Lower Trans Pecos, and lower to mid 70s along Rio Grande. Wednesday, deterministic and ensemble models depict short wave troughing from upper air system over northern Great Lakes and into ON and QC in Canada extending into southern MS Valley/southeast US continuing to let up, with building ridging of geopotential heights and 1000-500 mb thicknesses from Desert SW into High Plains, and ensemble situational awareness tables for the south- central US showing positive anomalies in heights and temperatures. Therefore, Wednesday would begin a trend of subsiding motion in a warming and expanding air column. However, PoPs still remain high, at least 40% to 55% from eastern Permian Basin into Davis Mountains, with convective cloud debris and evaporational cooling from rainfall continuing to keep daytime temperatures down. SPC has also again outlined portions of the forecast area in a SLGT risk area, mainly W TX east and southeast of Culberson County and SE NM plains. Under weakening westerly turning to northwesterly wind shear in wake of Desert SW trough, this storm formation is likely to occur more as a result of a persistent humid air mass characterized by dew point temperatures in the 60s F east of western higher terrain - owing to persistent easterly upslope near surface winds throughout the weekend into this week - and cold mid-level temperatures increasing mid-level lapse rates. Amidst similar CAPE, CIN, DCAPE, and mid- level lapse rates to today, but decreasing PWATs, low-level RH, damaging winds and large hail will once again be the main threat with storms. While not mentioned in the SPC day 2 outlook, a small but nonzero risk of tornadoes as LCLs below 2000 meters and close to 1000 meters with 0-3 km SRH at the 80 m2/s2 threshold and enhanced by storm-terrain interactions and possible MCV effects on flow field should an MCS again develop and trek across the forecast area later today into tonight. Highs end up 5 degrees below average. The main difference in temperatures will be a larger extent of upper 80s to mid 90s from Upper Trans Pecos into Eddy County, basins of Culberson County into southern Rio Grande basins, and reduced extent of mid 90s to triple digits along the Rio Grande and southernmost Rio Grande basins into Terrell County. Medium probability PoPs and storms in high-res CAMS quickly trail off to the east of the forecast area by Wednesday evening, with lows Wednesday night again falling into the 60s, 70s along the Rio grande into southern Terrell County, but a few degrees warmer than tonight as near surface WAA begins with winds veering to southeasterly and continuing to maintain low-level water vapor advection limiting radiational cooling. By the time this rainier period has come to an end by tomorrow evening, rainfall amounts in NBM grids of at least 0.50" to 0.75" and even lower ensemble percentiles of 0.30" to 0.50" across Permian Basin and leeside of Davis Mountains into Lower Trans Pecos are indicated. These wetting rains will not stop the onset of a warming and drying pattern into next week however. Read on for more on this pattern change. && .LONG TERM... (Thursday through Monday) Issued at 135 PM CDT Tue Jun 10 2025 Building 500 mb geopotential heights above 588 decameters, 1000-500 mb thicknesses from 576 decameters to at least 582 decameters, and mid to upper ridging from Desert SW into High Plains with persistent southeast winds and dew point temperatures in the upper 40s to 50s western higher terrain and 50s to 60s F east of western higher terrain mean warm and humid weather will lower rain chances can be expected. NBM PoPs in grids still show 20% to 35% over Davis Mountains Thursday and Friday with heating of elevated terrain as stronger ridging and subsidence takes some time to amplify, but by this weekend, rain chances largely shut off. Remnant clouds and daytime storm chances keep temperatures east and northeast of regions of storm formation near average Thursday and Friday, but with regions southwest of the Davis Mountains into Lower Trans Pecos seeing highs rebounding to 5 to 10 degrees above average. This translates to upper 80s to mid 90s, upper 80s higher elevations and usual cooler spots of northern Lea County, northeast and southeast Permian Basin, mid to upper 90s Upper Trans Pecos into basins of Culberson County, Rio Grande basins, and Terrell County, and triple digits from the Presidio Valley into the Big Bend. Warmer temperatures Friday mean expanded triple digits over basins of Culberson County and along the Rio Grande into the southern Rio grande basins as well as isolated spots in the Upper Trans Pecos. This weekend into next week, NBM grids then show triple digit daytime temperatures being reached over Upper Trans Pecos into Eddy County, with mid to upper 90s, upper 80s to lower 90s higher elevations, 5 to 10 degrees above average everywhere. With the strong solar heating of June near summer solstice, longer days along with hotter daytime temperatures meaning shorter nights having less time to cool off, radiational cooling inhibited by humid overnight dew point temperatures staying in the 50s and 60s F - heat advisories may again be needed for the region by early this week, when Heat Risk values of 2 to 3 are indicated over much of SE NM plains, Upper Trans Pecos, and Rio Grande basins into Terrell County and northeast Permian Basin. Overnight lows are expected to be 5 to 10 degrees warmer than average for early to mid June. If there aren't any more troughs/upper air disturbances and accompanying wind shear allowing for organization and maintenance of long-lived storms and/or no major near surface features providing forcing for ascent, the rainfall this week may be the last of this spring before the hot and dry conditions of the summertime death ridge set in. && .AVIATION... (18Z TAFS) Issued at 1238 PM CDT Tue Jun 10 2025 Scattered storms are beginning to develop over the northern Permian Basin and across the southwest mountains as of 18Z. We expect showers and thunderstorms to increase in coverage and spread eastward across southeast New Mexico and the Trans Pecos region this afternoon. Some storms could become severe with erratic gusts, hail, and heavy rainfall. There could be brief reductions in ceilings to MVFR with visibility lower than MVFR times in stronger storms that develop. We included PROB30 at all terminals late this afternoon and evening between 21-03Z. Surface winds will be variable in direction this afternoon and evening. MVFR ceilings could develop over the Permian Basin Wednesday morning, which could impact KMAF, but confidence was low enough to keep mention out of the TAF there for now. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 65 82 66 91 / 70 60 20 10 Carlsbad 65 87 66 95 / 50 20 10 10 Dryden 67 87 70 93 / 80 50 10 20 Fort Stockton 64 86 67 96 / 70 40 10 30 Guadalupe Pass 62 83 66 90 / 40 20 10 10 Hobbs 62 84 63 91 / 60 30 10 10 Marfa 60 85 61 91 / 50 40 10 40 Midland Intl Airport 65 84 67 92 / 70 60 10 10 Odessa 65 83 67 91 / 70 50 10 10 Wink 65 87 67 96 / 60 30 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...94 LONG TERM....94 AVIATION...21
In the hours before
Local storm report, Jun 10, 1:14 PM CDT, 3 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
114 PM CDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM Hail 2 NE Andrews 32.34N 102.53W
06/10/2025 M1.25 Inch Andrews TX Law Enforcement
Andrews Police Department measured 1.25 inch
hail.
&&Special weather statement, Jun 10, 1:59 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
159 PM CDT Tue Jun 10 2025
TXZ051-052-101945-
Martin TX-Howard TX-
159 PM CDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL MARTIN AND CENTRAL
HOWARD COUNTIES THROUGH 245 PM CDT...
At 159 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles east of Lenorah, or 13 miles west of Big
Spring, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Spring, Coahoma, Forsan, Sand Springs, Big Spring Country Club,
Big Spring McMahon-Wrinkle Airpark, Knott, and Elbow.
This includes Interstate 20 between mile markers 170 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
western Texas.
&&
LAT...LON 3209 10131 3209 10135 3226 10174 3241 10168
3234 10125
TIME...MOT...LOC 1859Z 288DEG 14KT 3232 10168
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
29Local storm report, Jun 10, 4:33 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
433 PM CDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM Landspout 3 WSW Paisano Pass 30.27N 103.84W
06/10/2025 Presidio TX Storm Chaser
Storm chaser reported large landspout moving
southwest near Paisano Pass.
0343 PM Hail 9 SSW Marfa 30.19N 104.08W
06/10/2025 E1.50 Inch Presidio TX Storm Chaser
Quarter to ping pong ball sized hail
reported by storm chaser near RM 169 and US
67.
0342 PM Hail Seven Rivers 32.60N 104.42W
06/10/2025 E1.00 Inch Eddy NM Public
Report of quarter sized hail near Sever
Rivers, off of US HWY 285.
&&Local storm report, Jun 10, 4:46 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
446 PM CDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM Tstm Wnd Gst Pine Springs 31.89N 104.81W
06/10/2025 M74 MPH Culberson TX Mesonet
Mesonet station 60 Pine Springs GMNP.
&&Local storm report, Jun 10, 4:56 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
456 PM CDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Flash Flood 9 SE Queen 32.11N 104.61W
06/10/2025 Eddy NM Park/Forest Srvc
Flash flooding reported out of Carlsbad
Caverns National Park. Staff are evacuating
the area.
&&Local storm report, Jun 10, 5:06 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
506 PM CDT Tue Jun 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Gst Sanderson 30.14N 102.40W
06/10/2025 E70 MPH Terrell TX Fire Dept/Rescue
Estimated 70mph winds accompanied by small
hail.
&&The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Martin, Midland | 64 min |
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 18 min |
| Jun 9, 8:37 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Reagan | 53 min |
| Jun 9, 8:40 PM CDT | Special Weather Statement | MAF | Martin | 35 min |
| Jun 9, 8:53 PM CDT | Special Weather Statement | MAF | Andrews | 37 min |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 61 min |
| Jun 9, 10:03 PM CDT | Special Weather Statement | MAF | 42 min | |
| Jun 9, 10:05 PM CDT | Special Weather Statement | MAF | Gaines | 25 min |
| Jun 9, 10:08 PM CDT | Special Weather Statement | MAF | Gaines | 22 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Midland | 61 min |
| Jun 9, 10:19 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 56 min |
| Jun 9, 10:24 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 49 min |
| Jun 9, 11:07 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton | 53 min |
| Jun 9, 11:09 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 66 min |
| Jun 9, 11:36 PM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Jun 9, 11:58 PM CDT | Severe Thunderstorm Warning | MAF | Ector, Midland, Upton | 47 min |
| Jun 10, 12:09 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Winkler | 66 min |
| Jun 10, 12:13 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 62 min |
| Jun 10, 12:37 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 35 min |
| Jun 10, 12:40 AM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Winkler | 65 min |
| Jun 10, 12:47 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson, Gaines | 58 min |
| Jun 10, 1:06 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Loving, Reeves, Winkler | 54 min |
| Jun 10, 1:09 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 66 min |
| Jun 10, 1:11 AM CDT | Severe Thunderstorm Warning | MAF | Ector | 14 min |
| Jun 10, 1:43 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Borden, Dawson, Gaines, Howard, Martin | 62 min |
| Jun 10, 1:55 AM CDT | Severe Thunderstorm Warning | MAF | Ector, Loving, Reeves, Ward, Winkler | 65 min |
| Jun 10, 2:25 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Glasscock, Howard, Martin, Midland | 65 min |
| Jun 10, 2:40 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Midland, Upton, Winkler | 65 min |
| Jun 10, 2:57 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Reeves, Ward | 63 min |
| Jun 10, 2:59 AM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 61 min |
| Jun 10, 3:08 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Midland, Reagan, Upton | 67 min |
| Jun 10, 3:47 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 58 min |
| Jun 10, 4:01 AM CDT | Severe Thunderstorm Warning | MAF | Reagan, Upton | 59 min |
| Jun 10, 1:14 PM CDT | Severe Thunderstorm Warning | MAF | Howard, Martin | 46 min |
| Jun 10, 1:17 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 43 min |
| Jun 10, 1:33 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis | 42 min |
| Jun 10, 1:56 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 49 min |
| Jun 10, 1:59 PM CDT | Special Weather Statement | MAF | Howard | 46 min |
| Jun 10, 2:12 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 48 min |
| Jun 10, 2:42 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 48 min |
| Jun 10, 2:57 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 48 min |
| Jun 10, 3:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 47 min |
| Jun 10, 3:31 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 44 min |
| Jun 10, 3:45 PM CDT | Tornado Warning | MAF | Brewster, Presidio | 30 min |
| Jun 10, 3:49 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 41 min |
| Jun 10, 3:57 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 63 min |
| Jun 10, 4:12 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 48 min |
| Jun 10, 4:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos, Terrell | 46 min |
| Jun 10, 4:32 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 43 min |
| Jun 10, 4:35 PM CDT | Flash Flood Warning | MAF | Culberson | 3 hr |
| Jun 10, 4:43 PM CDT | Flash Flood Warning | MAF | Presidio | 3 hr |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 64 min |
| Jun 10, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 59 min |
| Jun 10, 6:04 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward, Winkler | 56 min |
| Jun 10, 6:29 PM CDT | Special Weather Statement | MAF | Crane, Pecos, Reagan, Terrell, Upton | 46 min |
| Jun 10, 6:44 PM CDT | Dust Storm Warning | MAF | Reeves, Ward | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.